# SDR YENA200421

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 7,683 hours, 2,837 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Appu
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLIGHT CONTROL LOCKED - ALIGNMENT PROBLEM - SLATS 2 & FLAPS < 1.  PERFORMED FLAP RIGGING IAW MM 27-54-00-501 AND ADJUSTED RT ASYMMENTRY POSITION PICKOFF UNIT (APPU )IAW MM 27-51-18-401.  PERFORMED OPERATIONAL CHECK, CHECKS NORMAL.
